Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 84, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 25, 2019, 6:38 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2019, 6:38 PM CDT (23:38 UTC)
- Expired
- May 25, 2019, 6:50 PM CDT
- In force
- 12 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Custer County, OK, Dewey County, OK
The radar
The Vance AFB radar (KVNX), 148 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
035
WFUS54 KOUN 252338
TOROUN
OKC039-043-260015-
/O.NEW.KOUN.TO.W.0084.190525T2338Z-190526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
638 PM CDT Sat May 25 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Custer County in western Oklahoma...
South central Dewey County in northwestern Oklahoma...
* Until 715 PM CDT.
* At 637 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moorewood, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hammon, Butler, Putnam and Moorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3578 9938 3599 9905 3572 9886 3559 9935
3564 9938
TIME...MOT...LOC 2337Z 245DEG 35KT 3570 9931
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB2 follow-up statements
138
WWUS54 KOUN 252344
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
644 PM CDT Sat May 25 2019
OKC039-043-260015-
/O.CON.KOUN.TO.W.0084.000000T0000Z-190526T0015Z/
Custer OK-Dewey OK-
644 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN CUSTER AND SOUTH CENTRAL DEWEY COUNTIES...
At 643 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Moorewood, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Putnam and Moorewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3566 9933 3573 9938 3578 9938 3599 9905
3579 9891
TIME...MOT...LOC 2343Z 215DEG 30KT 3576 9932
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BRB661
WWUS54 KOUN 252350
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
650 PM CDT Sat May 25 2019
OKC039-043-260000-
/O.CAN.KOUN.TO.W.0084.000000T0000Z-190526T0015Z/
Custer OK-Dewey OK-
650 PM CDT Sat May 25 2019
...THE TORNADO WARNING FOR NORTHWESTERN CUSTER AND SOUTH CENTRAL
DEWEY COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
LAT...LON 3566 9933 3573 9938 3578 9938 3599 9905
3579 9891
TIME...MOT...LOC 2349Z 245DEG 35KT 3579 9924
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 2:53 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 25, 2:53 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Norman OK 253 PM CDT Sat May 25 2019 .DISCUSSION... The focus today is centered around near-term convective/flooding threats. Little change was made beyond today to the forecast. Latest surface analysis shows decreasing hints of diffuse composite surface boundary somewhere near the Kansas border. Regardless, persistent low-level southerly flow continues to transport moisture northward and is expected to rectify the convectively overturned environment sampled by 12z OUN sounding. The already moist low level environment is probably augmented by moist ground/vegetation some. Nearly all sites across the area have low 70 dew points. On the western extend of anomalous low-level moisture plume and where diabatic heating has been relatively strong, along with influence from eastern upper level trough, storms have developed. Expanding cold pool is likely with thees storms along the northern caprock and growth upscale as they move eastward is expected. This activity has been more expansive with earlier CI than most CAMs indicated, and it seems that a more aggressive timing and spatial coverage of multi-cell clusters and eventually an MCS than the average CAM output shows is warranted. If storms can remain discrete/quasi-discrete before moving into western Oklahoma, there would be a low-end tornado threat. As low-level jet strengthens this evening, low-level shear will increase. By then, cold pool growth should favor linear evolution by then. There may be a tendency for convection to be cold pool dominate, thus limiting the tornado potential. However, similar to last night, we'll have to watch any northwest-southeast oriented segments with cold pool/shear balance for leading edge circulations well into the evening, particularly if topped with radar evidence of an organized/sustained updraft. This displacement last night precluded more substantial QLCS tornado potential. Significant moisture transport vectors and anomalous PWATs will lead to intense rainfall rates. Even with indications of steady forward propagation the ground is quite saturated so even though the duration may not be particularly long, the potential for flooding/flash flooding is higher than typical in this scenario. The trend should be for decreasing intensity with eastward extend and a lessening of both the severe and flood potential later in the night. Sunday night, a similar scenario is expected with diurnally driven activity on the High Plains once again growing up scale and moving east-northeast posing a risk of severe storms and flooding. Given position of synoptic features, it should be confined a little more to the western sections of the area Monday. On Tuesday, western trough ejects northeast and its track suggests at least modest large scale ascent over most of our area supporting convection over a larger portion of the area. Flooding continues to be a concern given antecedent conditions, and the CAPE/shear parameter space will support severe storm potential. Wednesday's potential is a little less certain given tendency for large scale lift to shift northeastward. It may be driven by 1) how much we destabilize in the wake of potential lingering convection the previous night, and 2) position of mesoscale features such as residual boundaries. Right now, the greatest probabilities appear to be across southern portions of the area. The pattern late in the week and especially into next weekend appears to trend back toward to at least some weak western mid- upper troughing and low-level theta-e ridge, with some indication of a east-west quasi-stationary synoptic front just north of us. This would indicate a potentially active convective period continuing with heavy rain/flooding possibly still a concern. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 82 68 83 / 70 10 20 10 Hobart OK 66 81 66 83 / 70 10 30 10 Wichita Falls TX 68 85 68 87 / 60 0 20 10 Gage OK 62 79 62 82 / 70 40 40 20 Ponca City OK 67 83 68 85 / 70 20 40 10 Durant OK 69 85 69 86 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday morning for OKZ004>026-033>038. TX...Flood Watch through Sunday morning for TXZ083-084. && 12/12
Hazardous weather outlook, May 25, 11:26 AM CDT, 7 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1126 AM CDT Sat May 25 2019 OKZ004>048-050>052-TXZ083>090-261630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1126 AM CDT Sat May 25 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms this afternoon and evening. Location... The Enhanced Risk is generally west of a Blackwell, to Enid, to Hobart, to Crowell Texas line. A Slight Risk extends farther east to Stillwater, Purcell, and Wichita Falls. Timing... Severe storms could move into western Oklahoma and western north Texas by 4 pm, then spread north and east through the evening. Impacts... Hail up to golf ball size. Winds 60 to 80 mph. Low tornado risk, mainly in the Enhanced Risk area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations this afternoon and evening. .Heavy Rainfall and Flooding... Additional rainfall may cause flooding due to saturated soils across the region. The highest risk for flooding is across northern and western Oklahoma. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... There is a risk for severe thunderstorms Sunday through Wednesday. The greatest risk will be on Tuesday, mainly across northern and central Oklahoma. .Heavy Rainfall and Flooding... Flooding will continue into next week and additional heavy rain from thunderstorms will exacerbate the flooding, especially across northern portions of Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 25, 4:28 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 428 PM CDT Sat May 25 2019 OKZ004-252200- Harper OK- 428 PM CDT Sat May 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Harper County Until 500 PM CDT... AT 426 PM CDT, a strong thunderstorm was located near Gate, moving north at 25 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Rosston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3700 9972 3674 10000 3700 10000 TIME...MOT...LOC 2126Z 201DEG 21KT 3685 10004 BRB
Special weather statement, May 25, 5:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
500 PM CDT Sat May 25 2019
OKZ004-005-010-252230-
Woodward OK-Harper OK-Woods OK-
500 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR northern Woodward...Harper and
northwestern Woods Counties Until 530 PM CDT...
AT 457 PM CDT, strong thunderstorms were along a line extending from
9 miles southwest of Alabaster Caverns State Park to near Selman to
near Laverne, moving north at 25 MPH.
HAZARDS INCLUDE...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9889 3650 9912 3659 9956 3660 10000
3700 9979
TIME...MOT...LOC 2157Z 189DEG 24KT 3659 9925 3680 9949 3670 9990
BRBSpecial weather statement, May 25, 5:09 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 509 PM CDT Sat May 25 2019 OKZ009-010-252245- Woodward OK-Ellis OK- 509 PM CDT Sat May 25 2019 ...SIGNIFICANT WEATHER ADVISORY FOR west central Woodward and northwestern Ellis Counties Until 545 PM CDT... AT 505 PM CDT, a strong thunderstorm was located near Shattuck, moving north at 30 MPH. HAZARDS INCLUDE... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Hail up to the size of nickels... Wind gusts to 50 MPH... Locations impacted include... Shattuck, Gage, Fargo, Fort Supply and Catesby. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3659 10000 3659 9952 3627 9958 3616 10000 TIME...MOT...LOC 2205Z 191DEG 24KT 3629 9987 BRB
Special weather statement, May 25, 5:19 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
519 PM CDT Sat May 25 2019
OKZ014-021-252245-
Roger Mills OK-Beckham OK-
519 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Roger Mills and
Beckham Counties Until 545 PM CDT...
AT 517 PM CDT, strong thunderstorms were along a line extending from
near Briscoe to near Texola to near Wellington, moving northeast at
40 MPH.
HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3588 10000 3589 9992 3571 9957 3539 9951
3514 9962 3512 9978 3503 10000
TIME...MOT...LOC 2217Z 243DEG 34KT 3559 10028 3524 9999 3488 10019
BRBSpecial weather statement, May 25, 5:41 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
541 PM CDT Sat May 25 2019
OKZ004-009-010-252315-
Woodward OK-Harper OK-Ellis OK-
541 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR western Woodward...Harper and
Ellis Counties Until 615 PM CDT...
AT 539 PM CDT, strong thunderstorms were along a line extending from
8 miles north of Rosston to near Fort Supply to near Shattuck, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3700 9946 3689 9939 3685 9932 3680 9929
3616 9928 3616 9960 3620 9961 3598 10000
3700 10000
TIME...MOT...LOC 2239Z 235DEG 33KT 3693 9994 3657 9957 3627 9988
BRBLocal storm report, May 25, 6:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
05/25/2019 M65 MPH BECKHAM OK ASOS
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 44 min |
| May 24, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 40 min |
| May 24, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 49 min |
| May 24, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Logan, Noble, Payne | 46 min |
| May 24, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kiowa and 1 more | 67 min |
| May 24, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 35 min |
| May 24, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 60 min |
| May 24, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 41 min |
| May 24, 8:01 PM CDT | Flash Flood Warning | OUN | Garfield, Logan, Noble, Payne | 4 hr |
| May 24, 8:16 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 7 days |
| May 24, 8:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| May 24, 8:34 PM CDT | Special Weather Statement | OUN | Cotton, Stephens | 26 min |
| May 24, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 46 min |
| May 24, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 44 min |
| May 24, 9:08 PM CDT | Flash Flood Warning | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 4 hr |
| May 24, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 37 min |
| May 24, 9:13 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 6 hr |
| May 24, 9:29 PM CDT | Flash Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 4 hr |
| May 24, 9:32 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 24, 9:40 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain | 35 min |
| May 24, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| May 24, 10:14 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie | 31 min |
| May 24, 10:23 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher, Noble | 52 min |
| May 24, 10:25 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more | 27 hr |
| May 24, 10:34 PM CDT | Special Weather Statement | OUN | Harmon | 26 min |
| May 24, 11:32 PM CDT | River Flood Warning | OUN | Kingfisher | 59 hr |
| May 24, 11:37 PM CDT | Areal Flood Warning | OUN | Garfield, Logan, Noble, Payne | 24 hr |
| May 24, 11:48 PM CDT | River Flood Warning | OUN | Kingfisher | 29 hr |
| May 24, 11:56 PM CDT | Areal Flood Warning | OUN | Comanche, Kiowa, Tillman | 12 hr |
| May 25, 1:00 AM CDT | Areal Flood Warning | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 12 hr |
| May 25, 2:32 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 24 hr |
| May 25, 2:50 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| May 25, 1:03 PM CDT | Areal Flood Advisory | OUN | Canadian, Lincoln, Logan, Oklahoma, Payne | 9 hr |
| May 25, 3:44 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| May 25, 3:48 PM CDT | River Flood Warning | OUN | Custer, Washita | 71 hr |
| May 25, 3:48 PM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 4 days |
| May 25, 4:26 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| May 25, 4:28 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 25, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 25, 5:00 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 25, 5:09 PM CDT | Special Weather Statement | OUN | Ellis | 36 min |
| May 25, 5:19 PM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 26 min |
| May 25, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 54 min |
| May 25, 5:28 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| May 25, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 56 min |
| May 25, 5:41 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 34 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 40 min |
| May 25, 6:02 PM CDT | Areal Flood Advisory | OUN | Beckham, Roger Mills | 3 hr |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 38 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more | 49 min |
| May 25, 6:33 PM CDT | Areal Flood Advisory | OUN | Woods | 3 hr |
| May 25, 6:38 PM CDT | Flash Flood Warning | OUN | Woodward | 3 hr |
| May 25, 6:48 PM CDT | Flash Flood Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more | 3 hr |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.